Posted by yxibow on November 7, 2006, at 2:35:27
In reply to Re: benydryl and benzos eduk? anyone?, posted by ramsea on November 5, 2006, at 9:40:42
> do you think that benydryl can help qualm withdrawal from lorazepam at day 7? do you know how long it will last--i know abrubt stopping is bad, have not had seizure as yet, but much agitation, panic and anxiety and other things.
> my doctor can't help. so will OTC benydryl do anything at all? and at what dose? i hope someone can help. thank you.
I think this has been discussed in another thread -- essentially, no. You'll first be hyped minorly (maybe) and then a zombie if you take it continuously the entire day. You will dry up your insides considerably and in the end, its not going to touch GABA.
Kava might touch GABA but its not something with todays potential knowledge of liver issues with the agent, to take continuously.
I really can't believe that your doctor would not taper down the Ativan to zero. 7 days on it is already a steady state though if you have a low amount I guess your doctor thinks you can get away with cold turkey, but I really don't think that is a terribly rational idea with any benzodiazepine that is taken continuously and not as needed.